A new identification condition for recursive models with correlated errors

Brito, Carlos, Pearl, Judea . Structural Equation Modeling: A multidisciplinary Journal 2002. 9 (4) :459-474

Locate this article in:

Bibtex

@article{CIS-183076,
  Author = {Brito, Carlos and Pearl, Judea},
  Title = {A new identification condition for recursive models with correlated errors},
  Journal = {Structural Equation Modeling: A multidisciplinary Journal},
  Volume = {9},
  Number = {4},
  Year = {2002},
  Pages = {459--474},
  Keywords = {SEM, structural equation modeling, recursive linear models}
}

Similar articles